# SDR SCNA96395

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND SHEAR TIES LEGS CORRODED AT LONGERON 52, BS 1039.  REMOVED CORRODED SHEAR TIES, CLEANED SKIN, FABRICATED AND INSTALLED NEW SHEAR TIES IN ACCORDANCE WITH SRM 53-15-01.
